Bisectors of Linearly Separable Sets.
Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 263-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1991__6_4_131157,
author = {L.R. Nackman and V. Srinivasan},
title = {Bisectors of {Linearly} {Separable} {Sets.}},
journal = {Discrete & computational geometry},
pages = {263--276},
year = {1991},
volume = {6},
number = {4},
zbl = {0716.68087},
url = {http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131157/}
}
L.R. Nackman; V. Srinivasan. Bisectors of Linearly Separable Sets.. Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 263-276. http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131157/